Donna, got your questionnaire. The rash on your thighs and chest is also candida/toxins coming out. The amount of meds you listed that your taking has caused a 'chemical reaction' in your stomach, this is why your digestion is poor, also, all these meds are the main CAUSE of your Candida/ parasite infestation. The over use of prescribed meds is the culprit for your Candida infection.
As we discussed, you may not have Fibromyalgia at all, only a rheumatolagist can properly diagnose you with that. All your symptoms you listed, are candida related and can 'mimic' fibromyalgia symptoms. I would encourage you to follow the protocol I sent you, which will eliminate the cause of your so called Fibromyalgia symptoms.
For your dog, hip dysplasia, is easily corrected with Pure MSM. We have many pet owners who have put the MSM in the dogs water, or on their food. Generally within a week they are running around and will be fine. Hip dysplasia is just a sign of MSM deficiency in their diet. Also, if you see a pet scratching themselves excessivly, or birds pulling their feathers out, this is a MSM deficiency. Many times if you see a cat or dog eating grass in the yard, what they are trying to do is get the MSM off the leaves. Also, I would suggest putting one tablespoon of CS in her water bowl each day, which will keep her bulletproof from other pathoghes.
I agree with you about vets, in my opinion they are just like drs, always want to sell you drugs that don't work, and do nothing for going after the 'cause'.
Your going to be fine, keep in touch with us.